Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Complex cobordism of involutions

N P Strickland

Geometry & Topology 5 (2001) 335–345

arXiv: math.AT/0105020

Abstract

We give a simple and explicit presentation of the 2–equivariant complex cobordism ring, as an algebra over the nonequivariant complex cobordism ring.

Keywords
equivariant, complex cobordism, involution
Mathematical Subject Classification 2000
Primary: 55N22
Secondary: 55N91
References
Forward citations
Publication
Received: 20 February 2001
Revised: 4 March 2001
Accepted: 2 April 2001
Published: 2 April 2001
Proposed: Haynes Miller
Seconded: Ralph Cohen, Gunnar Carlsson
Authors
N P Strickland
Department of Mathematics
University of Sheffield
Western Bank
Sheffield
S10 2TN
United Kingdom